# SDR IPXA2016081607124

- Difficulty date: August 3, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71361
- Condition: Chafed
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE IN EXTERNAL FUSELAGE SKIN BS 1156 BETWEEN LONGERONS 43 - 44L.  REPAIRED IAW SRM 53-40-01 REPAIR 2 FIG. 201.  MAJOR.
